Library Header Image
LSE Research Online LSE Library Services

A short proof of convexity of step-out–step-in sequencing games

Beeson, Coulter and Olver, Neil ORCID: 0000-0001-8897-5459 (2021) A short proof of convexity of step-out–step-in sequencing games. Operations Research Letters, 49 (2). 257 - 259. ISSN 0167-6377

Full text not available from this repository.

Identification Number: 10.1016/j.orl.2021.01.015


The Step out–Step in sequencing game is a particular example of a game from the sequencing game framework of Curiel, Perderzoli, and Tijs, where coalitions of players in a queue may reorder themselves to improve the their overall cost, under some restrictions. Musegaas, Borm and Quant proved, in two papers, that a simple greedy algorithm correctly computes the valuation of a coalition, and that the game is convex. These proofs entail rather involved case analyses; in this note, we give short proofs of both results.

Item Type: Article
Official URL:
Additional Information: Funding Information: This work was supported by Dutch Science Foundation (NWO), Netherlands Vidi grant 016.Vidi.189.087 . © 2021 Elsevier B.V.
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 17 Feb 2021 18:24
Last Modified: 20 Oct 2021 00:07

Actions (login required)

View Item View Item